# SDR ASAA2020020423074

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 43,977 hours, 13,408 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT CRUISE 34,000 ENCOUNTERED A DUAL FMC FAILURE. VTK ILLUMINATED ON BOTH ND'S AND BOTH FMC'S BLANKED. DUAL OPERATION RESTORED BY ITSELF IN APPROX ONE MINUTE. GROUNDED - YES. PERFORMED FLIGHT MANAGEMENT COMPUTER SYSTEM BITE PROCEDURE REF B737-800 FIM 34-61 TASK 801. DETERMINED FAULT INTERMITTENT AND BOTH FMC'S NOW OPERATE NORMAL. OK FOR SERVICE.
